I'm a 20 year old man. a few nights ago me and my girlfriend had sex, we used a condom and i ejaculated outside her, but unfortunately pretty near her. when i ejaculated, we realized that the condom was defective. this had happened on the 24th of october evening. she took an I-pill which is an emergency contraceptive pill containing 1.5mg of Levonorgestrel. her last period was on the 11th of october and the one before that was on the 9th of september. but she experienced some midcycle breakthrough bleeding this month on the 30th. she is also experiencing sore breasts. what does this mean in the context of pregnancy and its chances and also in the context of side effects on her body.
is everything ok?
It may be difficult to confirm the exact cause of her symptoms without a complete clinical examination and investigations. The primary mechanism of emergency contraception is delaying ovulation. There may be temporary disruption of menstrual cycle. This can manifest as early or late periods, spotting or breakthrough bleeding. Menstruation usually occurs on an average about 14 days after ovulation. So delayed ovulation may result in delayed periods. She has taken emergency pill within 24 hours after an unprotected act so her chances of conceiving are very less. Tender breasts could be due to hormonal changes or premenstrual syndrome. The chances of pregnancy are very less. Wait for her perids.In case she misses it take up pregnancy test. Do keep me posted.
Best of luck and kind regards!
i had one more query, Today in the morning i,e 21st of nov she got her periods.So is it normal or was she supposed to get em early as her dates were around 13th of nov. she had a mid cycle bleeding also as mentioned above on 30th of oct. so was she supposed to have her periods around 30th nov or no. can you please tell me what it is exactly. its normal or not? are there still chances of some pregnancy?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.